# SDR USAABB01081

- Difficulty date: August 13, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 4.  MAINTENANCE REPLACED THE BATTERY.  (M)
